# SDR DALA2016102907979

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRODUCTION DOUBLER IN ELEVATOR ACCUMULATOR ACCESS DOOR FRAME AT BS 1474. DOUBLER WAS REPLACED IAW SRM 51-30-5, 51-30-2 AND DWG 5917686-7 REV AA.
